# SDR ASOA20130612175

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 28,913 hours, 16,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 65, STRINGER, 2R CRACKED.  MX PERFORMED TEMPORARY REPAIR ON SHEAR TIE AT FRAME 65, STR 2R.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
